MathSciNet Relay Station
MathSciNet bibliographic data
MR1349080 46E22 (30D99 30H05)
Mateljević, Miodrag The dual of the Bergman space defined on a hyperbolic plane domain. Publ. Inst. Math. (Beograd) (N.S.) 56(70) (1994), 135–139.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement